Repositorio de producción científica de la Universidad de Sevilla

The LP space of a positive definite matrix of measures and density of matrix polynomials in L1

Opened Access The LP space of a positive definite matrix of measures and density of matrix polynomials in L1

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
López Rodríguez, Pedro
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1997-08
Publicado en: Journal of Approximation Theory, 90 (2), 299-318.
Tipo de documento: Artículo
Resumen: In this paper we study the space Lp(μ), 1⩽p⩽+∞,μbeing a positive definite matrix of measures. We prove that the set of all positive definite matrices of measures having the same moments as those ofμis compact in the vague topology, and we give a density result for L1(μ) which is an extension to the matrix case of the classical result for scalar polynomials and positive measures due to Naimark.
Cita: Durán Guardeño, A.J. y López Rodríguez, P. (1997). The LP space of a positive definite matrix of measures and density of matrix polynomials in L1. Journal of Approximation Theory, 90 (2), 299-318.
Tamaño: 276.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41822

DOI: http://dx.doi.org/10.1006/jath.1996.3073

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones